U.S. doctors online nowAsk doctors free
Sun City West, AZ
A 68-year-old male asked:

side effects of gabapetin?

1 doctor answer3 doctors weighed in
Dr. Robert Olsen
Psychiatry 51 years experience
Limited, thankfully: The common reactions to Gabapentin are somnolence, difficult with breathing, sedation, slurred speech, increased hunger especially for sugars, tremor, reduced coordination. Any of the above should prompt a call to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Canada
A 36-year-old female asked:

Is it safe for people with lupus to take gabipentin?

1 doctor answer2 doctors weighed in
Dr. Tracy Lovell
Rheumatology 21 years experience
See below: Unless you are on meds that would counteract with it, it is relatively safe drug to use in lupus patients to help treat neuropathy and other conditions.
Owensville, IN
A 62-year-old female asked:

Does gabpintin 800mg make you drunk ?

1 doctor answer1 doctor weighed in
Dr. Bradford Romans
A Verified Doctoranswered
A US doctor answeredLearn more
Sedation: Can be caused by gabapentin.
Tehachapi, CA
A 72-year-old female asked:

What does gamapentin do?

3 doctor answers7 doctors weighed in
Dr. Walter Husar
Neurology 33 years experience
Gabapentin??: Gabapentin (neurontin) is a anticonvulsant that is used as a nerve pain agent and is approved in the treatment of post-herpetic neuralgia. Doctors use this medication in the treatment of pain that is related to nerves.
A 40-year-old member asked:

How much time till gabepentin withdrawals go away?

1 doctor answer4 doctors weighed in
Dr. Mara Fiorentino
Psychiatry 36 years experience
Gabapentin: It is very unusual to have withdrawal from stopping gabapentin. It is possible that you experience a return of the symptoms after stopping the medication. Gabapentin is not a medication likely to produce tolerance and addiction, therefore will not produce withdrawal symptoms. Reducing the dose little by little will decrease problems when stopping Gabapentin or any other medication.
Dr. Adam Lewis
Dr. Adam Lewis commented
Neurosurgery 35 years experience
Slowly taper or restart the medication to reduce the withdrawal effects. Discuss with your physician a better tapering schedule.
Jun 19, 2014
Dr. Mara Fiorentino
Psychiatry 36 years experience
Provided original answer
Thanks to Dr. Lewis for his comments.
Jun 20, 2014
Columbus, OH
A 23-year-old female asked:

Is Gralise 900mg addicting?

1 doctor answer4 doctors weighed in
Dr. Walter Husar
Neurology 33 years experience
Not really: Gralise is a delayed release gabapentin which has not been shown even in high doses to show addictive properties.

Related questions

A 48-year-old member asked:
1 doctor answer3 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
1 doctor answer2 doctors weighed in
A 51-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 25, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.